# SDR 0104276642

- Difficulty date: November 10, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Aircraft time: 73,739 hours, 16,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found corrosion on center wing upper skin panel at WS 1050 RBL 125 and S27. Repaired per EA 66-186829.
